Chemists Own

Chemists' Own Children's Paracetamol Pain & Fever 5-12 Yrs Susp 100mL

No reviews yet Write a Review
Overview Effective relief of pain and fever in childrenHelps relieve pain and fever associated with teething, colds, flu and toothache.Helps relieve pain and fe…
SKU: 17176
Online Availability: In Stock
$10.95
SAVE

Overview

Effective relief of pain and fever in children

Helps relieve pain and fever associated with teething, colds, flu and toothache.Helps relieve pain and fever associated with teething, headaches,
earache, muscle sprains and cold & flu symptoms.

AUST R NUMBER:

60408

Instructions

DOSAGE:

DOSAGE
May be taken every 4-6 hours if necessary
with a maximum of 4 doses in 24 hours.
Administer in water or fruit juice if
necessary. Not recommended for
children under 5 years of age.
5-6 years (18-20 kg) 6 mL
6-7 years (20-22 kg) 6-7 mL
7-8 years (22-25 kg) 7-8 mL
8-9 years (25-28 kg) 8-9 mL
9-10 years (28-32 kg) 9-10 mL
10-11 years (32-36) kg 10-11 mL
11-12 years (36-41) kg 11-13 mL
Recommended dosages are based on
15 mg of paracetamol per kg of body
weight. For children above 41 kg, use
dose at 15 mg of paracetamol per kg
of body weight.

Storage

STORAGE TEMPERATURE:

Below 30ºC

Safety

PRODUCT WARNINGS:

Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to do so by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give with other products containing paracetamol unless advised to do so by a doctor or pharmacist.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

This product hasn't received any reviews yet. Be the first to review this product!

Chemists' Own Children's Paracetamol Pain & Fever 5-12 Yrs Susp 100mL

$10.95
SAVE

Description

Overview

Effective relief of pain and fever in children

Helps relieve pain and fever associated with teething, colds, flu and toothache.Helps relieve pain and fever associated with teething, headaches,
earache, muscle sprains and cold & flu symptoms.

AUST R NUMBER:

60408

Instructions

DOSAGE:

DOSAGE
May be taken every 4-6 hours if necessary
with a maximum of 4 doses in 24 hours.
Administer in water or fruit juice if
necessary. Not recommended for
children under 5 years of age.
5-6 years (18-20 kg) 6 mL
6-7 years (20-22 kg) 6-7 mL
7-8 years (22-25 kg) 7-8 mL
8-9 years (25-28 kg) 8-9 mL
9-10 years (28-32 kg) 9-10 mL
10-11 years (32-36) kg 10-11 mL
11-12 years (36-41) kg 11-13 mL
Recommended dosages are based on
15 mg of paracetamol per kg of body
weight. For children above 41 kg, use
dose at 15 mg of paracetamol per kg
of body weight.

Storage

STORAGE TEMPERATURE:

Below 30ºC

Safety

PRODUCT WARNINGS:

Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to do so by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give with other products containing paracetamol unless advised to do so by a doctor or pharmacist.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

Customers Also Viewed